# SDR 05FDEA04290

- Difficulty date: December 13, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED FROM CARD N00363.  REPAIR DOUBLER AT BS 980, STR 29R HAS PILLOWING AND CRACKED FASTENER HEADS.  SUSPECT CORROSION ON INTERNAL BEAM.  PILLOWING SEALANT STILL EXISTS ALONG INTERNAL BEAM. REPAIRED PER FED EX EA 7-5310-96552.
